# SDR IPXA2025080519135

- Difficulty date: July 31, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 28,473 hours, 10,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK - ANGLE, BULK CGO COMPT CEILING AREA, STA 1577 LBL 74 OUTBD SIDE. I.A.W AMM 25-59-01-004-001 REV.145. REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV. 92. INSTALLED NEW ANGLE I.A.W SRM 51-40-02-0G REV. 92. AND BOEING DWG NO. 146T5650 SH. 5 REV. C.  I.A.W AMM 25-59-01-404-019 REV.145 INSTALL MAIN DECK CARGO DADO PANEL AND CONDITION CHECK NORMAL.
